Alert archive / Oklahoma / Flash Flood Warnings in 2010

Flash Flood Warning 41, NWS Tulsa, OK

July 8, 20105 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 8, 2010, 5:39 PM CDT for 5 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2010, 5:39 PM CDT (22:39 UTC)
Expired
Jul 8, 2010, 8:30 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:40 PM CDTFLASH FLOODPensacola, OKSIGNIFICANT FLOODING OF MULTIPLE COUNTY ROADS WITHIN TWO MILES IN ALL DIRECTIONS IN THE PENSACOLA AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1497 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WGUS54 KTSA 082239
FFWTSA
OKC035-041-097-115-131-090130-
/O.NEW.KTSA.FF.W.0041.100708T2239Z-100709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT THU JUL 8 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 830 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF HEAVY RAIN ALONG A LINE EXTENDING FROM JUST EAST OF        
  KETCHUM TO NEAR PENSACOLA...MOVING SLOWLY NORTHEAST. 
  RADAR INDICATES THAT BETTER THAN 3 INCHES OF RAIN HAS ALREADY      
  FALLEN JUST EAST OF PENSACOLA. ANOTHER 2 TO 3 INCHES WILL BE       
  POSSIBLE THROUGH 830 PM CDT. STREET FLOODING WAS REPORTED IN       
  LANGLEY.
  

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...DISNEY...LANGLEY...WYANDOTTE...SALINA...SPAVINAW...
  CHLOETA AND GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3667 9462 3627 9512 3629 9544 3643 9544
      3687 9462

$$
1 follow-up statement
475 
WGUS74 KTSA 090019
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT THU JUL 8 2010

OKC035-041-097-115-131-090130-
/O.CON.KTSA.FF.W.0041.000000T0000Z-100709T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-MAYES OK-
719 PM CDT THU JUL 8 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHERN MAYES...SOUTHEASTERN OTTAWA...SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE AND EASTERN ROGERS COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT LIGHT RAIN CONTINUED OVER NORTHERN DELAWARE AND SOUTHERN OTTAWA 
COUNTIES...MOVING SLOWLY EASTWARD.  RADAR ESTIMATES 1 TO 3 ICNHES OF 
RAIN HAS FALLEN OVER THE WARNED AREA WITHIN THE PAST 3 HOURS.  THIS 
WILL PRODUCE AREAS OF FLOODING THAT WILL PERSIST UNTIL WELL AFTER 
THE RAIN HAS ENDED...AS THE WATER SLOWLY RECEDES.   

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY LOCALIZED 
FLOODING INCLUDE BIG CABIN...KETCHUM...WYANDOTTE...BERNICE...GROVE 
AND CLEORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3667 9462 3627 9512 3629 9544 3643 9544
      3687 9462

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 2:47 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 8, 2:47 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT THU JUL 8 2010

.DISCUSSION...

CONTINUED SHORT TERM FLOOD THREAT IS THE PRIMARY CONCERN FOR THIS
FORECAST PACKAGE. TROPICAL AIRMASS REMAINS ATOP EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...WITH PRECIPITABLE WATER VALUES CONTINUING
TO BE IN EXCESS OF 2 INCHES /PER MODEL ANALYSES AND 12Z RAOB
SUITE/. CURRENT 88D MOSAIC SHOWS A WIDESPREAD AREA OF
SHOWERS/SCATTERED STORMS EXTENDING FROM NEAR THE ABILENE AREA IN
TEXAS NORTHEASTWARD THROUGH SOUTH CENTRAL OKLAHOMA AND INTO EAST
CENTRAL OKLAHOMA...WITH MORE SCATTERED DEVELOPMENT TO THE
NORTHWEST OF THIS LINE. THESE ARE LARGELY ALONG THE AXIS OF
MAXIMUM PRECIPITABLE WATER AND ALONG A PREFRONTAL TROUGH. MOVEMENT
HAS BEEN LARGELY PARALLEL TO THE LINE...AND THEREFORE...TRAINING
OF STORMS HAS AND IS LIKELY TO CONTINUE TO OCCUR...LEADING TO
NARROW CORRIDORS OF HIGH PRECIPITATION AMOUNTS. RAINFALL RATES IN
THE DEEPEST CORES HAVE BEEN IN THE 1 TO 2 INCH PER HOUR
RANGE...WITH ISOLATED LOCATIONS SEEING 3 INCH PER HOUR RATES. THE
HIGHEST IMPACT AREA DURING THE REMAINDER OF THE AFTERNOON AND
THROUGH THE OVERNIGHT WILL BE ALONG AND SOUTH OF THE INTERSTATE 44
CORRIDOR...ALTHOUGH ISOLATED FLOODING COULD STILL OCCUR ACROSS THE
REMAINDER OF NORTHEAST OKLAHOMA ESPECIALLY SINCE THAT AREA HAS
SEEN A LOT OF RAIN DURING THE LAST SEVERAL DAYS. WILL GO AHEAD AND
LEAVE ALL COUNTIES IN THE FLOOD WATCHING...ALTHOUGH THE EVENING
OR MID SHIFT MAY BE ABLE TO BEGIN TRIMMING THE NORTHWEST EDGE OF
THE WATCH LATER TODAY OR TONIGHT.

OVERNIGHT LOW TEMPERATURES WILL BE A LITTLE TRICKY TONIGHT WITH
SLIGHTLY COOLER AND DRIER AIR EXPECTED TO SINK TOWARD NORTHEAST
OKLAHOMA TOWARD MORNING. STILL THINK THAT MOST OF THE AREA WILL
SEE LOWS ABOVE THE GUIDANCE VALUES...ESPECIALLY WITH DEW POINTS
RUNNING IN THE LOW TO MID 70S AREAWIDE. THE BARTLESVILLE AREA WILL
BE THE MOST LIKELY TO SEE TEMPERATURES DROP BELOW 70 TONIGHT...AND
THAT WILL HINGE ON HOW QUICKLY THINGS CAN DRY OUT.

THE PRECIP CHANCES WILL CONTINUE TO BE SHUNTED TO THE SOUTH
TOMORROW AND INTO THE WEEKEND...WITH SOUTHEAST OKLAHOMA MOST
LIKELY TO SEE CONTINUED RAINFALL. AFTERNOON TEMPERATURES WILL WARM
TO SEASONAL LEVELS OVER THE WEEKEND.

STORM CHANCES WILL INCREASE AGAIN AS A DISTURBANCE APPROACHES FROM
THE NORTH. THIS SHOULD NOT HAVE THE TROPICAL MOISTURE TO WORK
WITH...AND THEREFORE...WILL NOT HAVE AS GREAT A FLOODING
POTENTIAL. TEMPERATURES NEXT WEEK WILL REMAIN AT SEASONAL
LEVELS...BUT DO NOT THINK THAT HIGHS WILL WARM AS MUCH AS THE MEX
GUIDANCE SHOWS DUE TO THE SATURATED GROUNDS FROM THIS PROLONGED
RAIN EVENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  84  70  91 /  80  60  20  10
FSM   76  83  71  91 /  80  80  30  20
MLC   75  83  69  90 /  90  70  30  20
BVO   69  85  66  89 /  60  50  10  10
FYV   71  80  64  85 /  90  70  30  20
BYV   71  79  64  86 /  90  70  20  10
MKO   73  81  69  89 /  90  80  20  20
MIO   72  85  66  89 /  80  50  20  10
F10   72  81  69  89 /  90  70  20  20
HHW   74  85  71  91 /  70  70  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...07
LONG TERM....22
Hazardous weather outlook, Jul 8, 5:05 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT THU JUL 8 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT THU JUL 8 2010

...ONGOING HEAVY RAINS YIELDING AREAS OF FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND SOUTH OF INTERSTATE 44.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...ALONG AND SOUTH OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREAS FROM INTERSTATE 44 TO
        INTERSTATE 40.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
AREAS OF INTENSE FLASH FLOODING ARE ONGOING ACROSS PORTIONS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH IMPACTS HIGHLIGHTED
IN AREAS THAT HAVE RECEIVED HEAVY RAINFALL OVER THE PAST FEW DAYS.
RAINFALL RATES OF 2 TO 3 INCHES PER HOUR HAVE BEEN MEASURED WITH
THE HEAVIEST RAINS...WITH THIS MAGNITUDE OF RAINFALL CONTINUING
INTO THE EVENING HOURS.  THE MOST LIKELY ZONE OF THE HEAVIEST RAINS
WILL BE ALONG AND SOUTH OF INTERSTATE 44.  SCATTERED THUNDERSTORMS
WILL ALSO CONTINUE INTO THE EVENING HOURS...WITH ANY THUNDERSTORM
PRODUCING A RAPID ONSET OF EXCESSIVE RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE DAILY FOR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH THE NEXT SEVEN DAYS.  WHILE IT WILL NOT
RAIN EVERY DAY AT EVERY LOCATION...THE TROPICAL LIKE MOISTURE THAT
REMAINS OVER THE AREA WILL SUPPORT DAILY CHANCES.  IN ADDITION...
THUNDERSTORM CHANCES WILL BE FURTHER ENHANCED BY PASSING WEAK
FRONTAL BOUNDARIES.  AREAS OF LOCALLY HEAVY RAINFALL WILL ALSO
REMAIN POSSIBLE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 8, 2:40 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT THU JUL 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      SUMMERS                 35.98N 94.49W
07/08/2010                   WASHINGTON         AR   POST OFFICE

            WATER OVER RURAL ROADS OUTSIDE OF SUMMERS. MAIL CARRIER
            COULD NOT DELIVER MAIL TO SOME AREAS.

&&

SAA
Special weather statement, Jul 8, 4:21 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT THU JUL 8 2010

OKZ060-082230-
TULSA OK-
421 PM CDT THU JUL 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL TULSA

AT 417 PM CDT...THUNDERSTORMS PRODUCING EXTREMELY HEAVY RAIN WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR OWASSO...THROUGH DOWNTOWN
TULSA...TO NEAR GLENPOOL.  THESE STORMS WERE REMAINING NEARLY
STATIONARY.

REPORTS OF WATER COVERED ROADWAYS HAVE ALREADY BEEN RECEIVED FROM
THESE RAINS...AND ADDITIONAL REPORTS HAVE RAINFALL RATES NEAR 3
INCHES PER HOUR CURRENTLY UNDERWAY.  THIS HEAVY RAIN AND CONTINUED
SLOW MOVEMENT WILL RESULT IN WIDESPREAD WATER IMPACTS ACROSS THE
TULSA METROPOLITAN AREA...INCLUDING FLOODED UNDERPASSES AND LOW
WATER CROSSINGS.  THIS WILL ALSO OCCUR DURING THE UPCOMING RUSH HOUR
MAKING TRAVEL HAZARDOUS...AND MOTORISTS ARE URGED TO DELAY TRAVEL IF
POSSIBLE UNTIL THE WATER RECEDES.

LAT...LON 3623 9581 3622 9582 3617 9582 3617 9577
      3601 9576 3594 9603 3597 9603 3619 9601
      3624 9582
TIME...MOT...LOC 2117Z 272DEG 2KT 3622 9584 3595 9598
Local storm report, Jul 8, 4:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU JUL 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      TONTITOWN               36.18N 94.23W
07/08/2010                   WASHINGTON         AR   PUBLIC

            SEVERAL ROADS AND STREETS BRIEFLY UNDER WATER AND
            IMPASSABLE IN TONTITOWN AREA FROM 1145 AM TO 1215 PM.

0230 PM     FLASH FLOOD      3 SSW QUINTON           35.08N 95.39W
07/08/2010                   PITTSBURG          OK   PUBLIC

            WATER OVER AND BLOCKING BASCOM ROAD SOUTHWEST OF QUINTON.

0400 PM     FLASH FLOOD      6 S TULSA               36.05N 95.92W
07/08/2010                   TULSA              OK   TRAINED SPOTTER

            CAR STALLED IN DEEP WATER. FIRE DEPARTMENT CALLED TO
            RETRIEVE OCCUPANTS. NEAR 2500 EAST 87TH STREET.

0420 PM     FLASH FLOOD      6 SSE TULSA             36.05N 95.88W
07/08/2010                   TULSA              OK   TRAINED SPOTTER

            CAR STALLED IN WATER TO UNKNOWN DEPTH. FIRE DEPARTMENT
            DISPATCHED. NEAR 73RD AND 70TH EAST AVE.

0430 PM     FLASH FLOOD      3 S ENTERPRISE          35.19N 95.38W
07/08/2010                   HASKELL            OK   PUBLIC

            WATER REPORTED 5 FEET DEEP OVER HIGHWAY 71 AT THE
            LONGTOWN CREEK BRIDGE SOUTH OF ENTERPRISE.

0455 PM     FLASH FLOOD      7 S TULSA               36.03N 95.92W
07/08/2010                   TULSA              OK   TRAINED SPOTTER

            WATER REPORTED 2 FEET DEEP OVER 91ST STREET BETWEEN
            SHERIDAN AND YALE. DEBRIS FLOATING OVER THE ROAD.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:25 PM CDTSpecial Weather StatementTSAMcIntosh50 min
Jul 7, 10:28 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Wagoner2 hr
Jul 8, 12:54 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee, Wagoner111 min
Jul 8, 2:46 AM CDTAreal Flood AdvisoryTSACreek, Tulsa119 min
Jul 8, 4:36 AM CDTAreal Flood AdvisoryTSACreek, Tulsa114 min
Jul 8, 12:26 PM CDTFlash Flood WarningTSAAdair4 hr
Jul 8, 12:50 PM CDTFlash Flood WarningTSAHaskell, Muskogee, Sequoyah4 hr
Jul 8, 1:27 PM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg3 hr
Jul 8, 2:45 PM CDTFlash Flood WarningTSACherokee, Muskogee117 min
Jul 8, 2:55 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Jul 8, 3:09 PM CDTFlash Flood WarningTSACreek, Muskogee, Osage, Rogers, Tulsa, Wagoner4 hr
Jul 8, 3:27 PM CDTFlash Flood WarningTSAAdair88 min
Jul 8, 3:36 PM CDTFlash Flood WarningTSACherokee, Mayes, Muskogee, Wagoner4 hr
Jul 8, 4:21 PM CDTSpecial Weather StatementTSATulsa69 min
Jul 8, 4:30 PM CDTFlash Flood WarningTSALeFlore, Sequoyah3 hr
Jul 8, 4:39 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes3 hr
Jul 8, 6:07 PM CDTAreal Flood AdvisoryTSAChoctaw2 hr
Jul 8, 6:39 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Washington2 hr

Nearby

Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.